# SDR SWAA981187

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 055SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21593
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 277-294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D-CHECK, FOUND CORRODED FWD AND AFT ENDS OF INTERCOSTAL AT BS 277 TO 294, LBL 48.  REMOVED AND REPLACED PER BOEING SRM.
